# SDR CALA2014022190412

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 54,936 hours, 20,895 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ELEC CONDUIT CONVOLUTED TUBING FOR FIREX BOTTLES WIRING WAS DETERIORATED & WIRING DAMAGED.  REPLACED CONVOLUTED TUBING & DAMAGED WIRING 2621-0002 TO CONNECTOR 6WEZA & BOTH WIRES TO 5WEZA.  RANG OUT WIRES & ACP CHECK OF FIREX SYS, OPERATIONS CHECKED GOOD.
